Alert archive / California / Small Craft Advisories in 2017

Small Craft Advisory 118, NWS Eureka, CA

November 14, 2017

NWS Eureka, CA issued this small craft advisory at Nov 14, 2017, 2:44 PM PST. It took effect at Nov 15, 2017, 3:00 AM PST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2017, 2:44 PM PST (22:44 UTC)
In effect from
Nov 15, 2017, 3:00 AM PST
Expired
Nov 15, 2017, 9:00 AM PST
In force
6 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

255 
WHUS76 KEKA 142244
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
244 PM PST TUE NOV 14 2017

PZZ450-150645-
/O.EXT.KEKA.SC.Y.0117.000000T0000Z-171115T1100Z/
/O.EXT.KEKA.GL.W.0051.171115T1100Z-171115T2000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
244 PM PST TUE NOV 14 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY...
...GALE WARNING NOW IN EFFECT FROM 3 AM TO NOON PST WEDNESDAY...

* WINDS...S INCREASING TO 15 TO 25 KT THROUGH WEDNESDAY. GUSTS TO
  35 KT POSSIBLE WEDNESDAY MORNING. 

* WAVES...SEAS 9 TO 11 FT INCLUDING...SW 6 FT AT 7 SECONDS AND W 8
  TO 10 FT AT 11 SECONDS. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-150645-
/O.EXT.KEKA.SC.Y.0116.000000T0000Z-171115T1100Z/
/O.EXT.KEKA.GL.W.0051.171115T1100Z-171116T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
244 PM PST TUE NOV 14 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY...
...GALE WARNING NOW IN EFFECT FROM 3 AM TO 9 PM PST WEDNESDAY...

* WINDS...S INCREASING 15 TO 25 KT FOR WEDNESDAY WITH GUSTS TO 40
  KT. 

* WAVES...SEAS BUILDING 10 TO 13 FT ON WEDNESDAY INCLUDING...S 7 
  TO 9 FT AT 7 SECONDS AND W 9 TO 10 FT AT 11 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-150645-
/O.EXT.KEKA.SC.Y.0117.000000T0000Z-171115T1700Z/
/O.EXT.KEKA.GL.W.0051.171115T1700Z-171116T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
244 PM PST TUE NOV 14 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST WEDNESDAY...
...GALE WARNING NOW IN EFFECT FROM 9 AM TO 4 PM PST WEDNESDAY...

* WINDS...S INCREASING 25 TO 35 KT FOR WEDNESDAY WITH GUSTS TO 45
  KT. 

* WAVES...SEAS BUILDING 10 TO 13 FT ON WEDNESDAY INCLUDING...S 7
  TO 9 TO 10 FT AT 9 SECONDS AND W 9 TO 10 FT AT 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-150645-
/O.NEW.KEKA.SC.Y.0118.171115T1100Z-171115T1700Z/
/O.EXT.KEKA.GL.W.0051.171115T1700Z-171116T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
244 PM PST TUE NOV 14 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST
WEDNESDAY...
...GALE WARNING NOW IN EFFECT FROM 9 AM TO 4 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY. 

* WINDS...S INCREASING 20 TO 30 KT FOR WEDNESDAY WITH GUSTS TO 40
  KT. 

* WAVES...SEAS BUILDING 10 TO 13 FT ON WEDNESDAY INCLUDING...S 7 
  TO 9 FT AT 7 SECONDS AND W 9 TO 10 FT AT 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
582 
WHUS76 KEKA 150512
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
912 PM PST TUE NOV 14 2017

PZZ450-151315-
/O.CON.KEKA.SC.Y.0117.000000T0000Z-171115T1100Z/
/O.CON.KEKA.GL.W.0051.171115T1100Z-171115T2000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
912 PM PST TUE NOV 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO NOON PST
WEDNESDAY...

* WINDS...S INCREASING TO 15 TO 25 KT THROUGH WEDNESDAY. GUSTS TO
  35 KT WEDNESDAY MORNING. 

* WAVES...SEAS 9 TO 11 FT INCLUDING...SW 6 FT AT 7 SECONDS AND W 
  8 TO 10 FT AT 11 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-151315-
/O.CON.KEKA.SC.Y.0116.000000T0000Z-171115T1100Z/
/O.CON.KEKA.GL.W.0051.171115T1100Z-171116T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
912 PM PST TUE NOV 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM PST
WEDNESDAY...

* WINDS...S INCREASING 20 TO 30 KT FOR WEDNESDAY WITH GUSTS TO 40
  KT. 

* WAVES...SEAS BUILDING 10 TO 13 FT ON WEDNESDAY INCLUDING...S 7 
  TO 9 FT AT 7 SECONDS AND W 9 TO 10 FT AT 11 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-151315-
/O.CON.KEKA.SC.Y.0117.000000T0000Z-171115T1700Z/
/O.CON.KEKA.GL.W.0051.171115T1700Z-171116T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
912 PM PST TUE NOV 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 4 PM PST
WEDNESDAY...

* WINDS...S INCREASING 25 TO 35 KT FOR WEDNESDAY WITH GUSTS TO 
  45 KT. 

* WAVES...SEAS BUILDING 10 TO 13 FT ON WEDNESDAY INCLUDING...S 7 
  TO 9 TO 10 FT AT 9 SECONDS AND W 9 TO 10 FT AT 11 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-151315-
/O.CON.KEKA.SC.Y.0118.171115T1100Z-171115T1700Z/
/O.CON.KEKA.GL.W.0051.171115T1700Z-171116T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
912 PM PST TUE NOV 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 4 PM PST
WEDNESDAY...

* WINDS...S INCREASING 20 TO 30 KT FOR WEDNESDAY WITH GUSTS TO 
  40 KT. 

* WAVES...SEAS BUILDING 10 TO 13 FT ON WEDNESDAY INCLUDING...S 7 
  TO 9 FT AT 7 SECONDS AND W 9 TO 10 FT AT 11 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
745 
WHUS76 KEKA 151058
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
258 AM PST WED NOV 15 2017

PZZ450-151900-
/O.CAN.KEKA.SC.Y.0117.000000T0000Z-171115T1100Z/
/O.CON.KEKA.GL.W.0051.171115T1100Z-171115T2000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
258 AM PST WED NOV 15 2017

...GALE WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS...S 15 TO 25 KT WITH GUSTS TO 35 KT THROUGH THIS MORNING.
  STRONGEST GUSTS SHOULD OCCUR NEAR PT ST GEORGE AND CAPE
  MENDOCINO.

* WAVES...SEAS 9 TO 11 FT INCLUDING...SW 6 FT AT 7 SECONDS AND W 
  8 TO 10 FT AT 11 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-151900-
/O.CAN.KEKA.SC.Y.0116.000000T0000Z-171115T1100Z/
/O.EXT.KEKA.GL.W.0051.171115T1100Z-171116T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
258 AM PST WED NOV 15 2017

...GALE WARNING NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WINDS...S 20 TO 30 KT WITH GUSTS TO 40 KT. 

* WAVES...SEAS BUILDING 10 TO 13 FT... INCLUDING S 7 TO 9 FT AT 7
  SECONDS AND W 9 TO 10 FT AT 11 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-151900-
/O.CON.KEKA.SC.Y.0118.171115T1100Z-171115T1700Z/
/O.CON.KEKA.GL.W.0051.171115T1700Z-171116T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
258 AM PST WED NOV 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...

* WINDS...S INCREASING 20 TO 30 KT THIS MORNING WITH GUSTS TO 45
  KT. 

* WAVES...SEAS BUILDING 10 TO 13 FT TODAY... INCLUDING S 7 TO 9 
  FT AT 7 SECONDS AND W 9 TO 10 FT AT 11 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-151900-
/O.CON.KEKA.SC.Y.0117.000000T0000Z-171115T1700Z/
/O.CON.KEKA.GL.W.0051.171115T1700Z-171116T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
258 AM PST WED NOV 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...

* WINDS...S INCREASING 25 TO 35 KT FOR WEDNESDAY WITH GUSTS TO 
  45 KT. 

* WAVES...SEAS BUILDING 10 TO 13 FT TODAY...S 7 TO 9 TO 10 FT AT 9
  SECONDS AND W 9 TO 10 FT AT 11 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
311 
WHUS76 KEKA 151641
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
841 AM PST WED NOV 15 2017

PZZ455-160000-
/O.EXP.KEKA.SC.Y.0118.000000T0000Z-171115T1700Z/
/O.EXT.KEKA.GL.W.0051.171115T1700Z-171115T1800Z/
/O.NEW.KEKA.SR.W.0006.171115T1800Z-171116T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
841 AM PST WED NOV 15 2017

...GALE WARNING NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...
...STORM WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A STORM
WARNING, WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* WINDS...S INCREASING 30 TO 40 KT THIS MORNING WITH GUSTS TO 55 
  KT.

* WAVES...SEAS BUILDING TO 13 TO 17 FT TODAY... INCLUDING S 8 TO
  13 FT AT 7 SECONDS AND W 10 FT AT 11 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS, AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-160000-
/O.EXP.KEKA.SC.Y.0117.000000T0000Z-171115T1700Z/
/O.EXT.KEKA.GL.W.0051.171115T1700Z-171115T1800Z/
/O.NEW.KEKA.SR.W.0006.171115T1800Z-171116T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
841 AM PST WED NOV 15 2017

...GALE WARNING NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...
...STORM WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A STORM
WARNING, WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* WINDS...S INCREASING 30 TO 40 KT THIS MORNING WITH GUSTS TO 55 
  KT.

* WAVES...SEAS BUILDING TO 11 TO 16 FT TODAY... INCLUDING S 8 TO 
  13 FT AT 7 SECONDS AND W 8 TO 10 FT AT 11 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT, OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS, AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-160000-
/O.EXT.KEKA.GL.W.0051.000000T0000Z-171116T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
841 AM PST WED NOV 15 2017

...GALE WARNING NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WINDS...S 15 TO 25 KT WITH GUSTS TO 45 KT THROUGH TODAY.
  STRONGEST GUSTS SHOULD OCCUR NEAR CAPE MENDOCINO. 

* WAVES...SEAS 9 TO 11 FT INCLUDING...SW 6 FT AT 7 SECONDS AND W 
  8 TO 10 FT AT 11 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-160000-
/O.CON.KEKA.GL.W.0051.000000T0000Z-171116T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
841 AM PST WED NOV 15 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WINDS...S 20 TO 30 KT WITH GUSTS TO 40 KT.

* WAVES...SEAS BUILDING 10 TO 13 FT... INCLUDING S 7 TO 9 FT AT 
  7 SECONDS AND W 9 TO 10 FT AT 11 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 5:05 AM PST, 9 hours 39 minutes earlier.

Area forecast discussion, Nov 14, 5:05 AM PST, 9 hours 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
505 AM PST Tue Nov 14 2017

.SYNOPSIS...Mostly dry weather is expected today before a potent
front brings another round of gusty winds and rain on Wednesday.
Colder air with abundant showers and lower snow levels will follow
on Thursday.

&&

.DISCUSSION...Radar has been showing isolated light showers
offshore and diminishing through the night. The high resolution
models, in particular the ARW and NMM, continue to indicate the
possibility for light showers due to the weak upslope flow today,
primarily over the King range and across Del Norte county. Most
of the forecast area will remain dry today before rain hits on
Wednesday.

The next frontal system was starting to take shape outside 135W
early this morning. The models continue to show this next front
approaching the coast late tonight. Light to moderate rain may
start to fill the radar scope by sunrise Wednesday, however the
bulk of the rain is expected to arrive during the day on Wednesday.
The consensus from the models is for the heaviest rain to fall
from late morning through the afternoon and evening hours. One to
three inches of rain will definitely be possible as high
precipitable water from the subtropics gets ingested into the
frontal boundary.

The main forecast challenge has been figuring out the timing
and location of strong southerly to southeasterly winds as a
wave develops southwest of Cape Mendocino early Wednesday morning.
All the models remained consistent with ramping up 925mb winds
to 50 to 70 mph offshore the Mendocino coast and south of the
King range Wednesday morning. The higher elevations and exposed
ridges will certainly receive wind gusts around 50 mph. Confidence
is not so high that the coastal areas and the valleys will see
wind gusts to 50mph. A brief period Wednesday morning before the
rain hits looks to be the best opportunity for strong winds near
mean sea level as a surface low rapidly approaches the coast.
Surface gradients and synoptic scale pressure falls are not
looking very favorable, however there are indications of
instability and convection Wednesday morning. A wind advisory for
western sections of Mendocino county has been hoisted. Further
north across Humboldt and Del Norte counties, winds may not be as
strong on Wednesday. Winds for the Del Norte county coast and
higher terrain of Humboldt county look to peak late tonight into
early Wed morning as the boundary approaches the coast. Gusts to
40-50 mph will certainly be possible over the coastal headlands.
Main impacts will be down trees and branches along with possible
power outages on Wednesday.

The widespread rain will change over to occasional showers on
Thursday. Instability arising from cold air aloft will bring a
threat for low topped storms and locally heavy rain on Thu. Snow
levels are expected to fall to around 4kft on Thu. Snow may occur
over South Fork Mountain Summit on route 36, however snow amounts
are very elusive at this time to warrant a winter weather statement
or watch. Freezing levels should fall more Thursday night, however
the precip will begin to wind down during this period. Friday
overall is looking dry and cooler.

Model guidance continues to show a pattern favorable for longer
duration heavy rain this weekend. GFS continues to be the fastest
and wettest, while the ECMWF keeps most of the rain offshore
through Saturday. By Sunday or Sunday night, widespread moderate
to heavy rain is probable. The pattern does appear to be a mild
one with fairly high snow levels with minimal or no snow impacts
for the major hwy passes of NWRN CAL. This will need to be
monitored for possible hydrological concerns as we head into the
latter portion of the week.

&&

.AVIATION...RGB satellite imagery this morning shows low cloud in
the river valleys of Humboldt and Mendocino counties with KFOT and
KUKI reporting LIFR conditions. Low cloud and associated fog in
these areas is expected to burn off after sunrise leaving the CWA
with VFR conditions for the rest of the day. An approaching storm
system will bring increasing southerly winds later this evening and
into the overnight hours with rain spreading from north to south
after midnight. Wind shear has not been added to the 12Z TAF
package, but may need to be added to coastal forecast sites in
future updates.

&&

.MARINE...Small craft advisories remain in effect this morning as
buoys are reporting significant wave heights of 10 and 11 feet at 11
to 13 seconds. These conditions are expected to taper off as the
westerly subsides thus the southern outer waters and northern inner
waters should be hazard free if seas fall as expected. This will be
short lived  as a storm system brings increasing southerly winds to
the waters. Gale force winds are expected with the strongest winds
occurring over the northern and southern outer waters. Models are
still struggling to place the the core of the strongest winds, but
gales look certain. The southern outer waters may experience gusts
up to 50 kts for a short period of time Wednesday morning, but
confidence was not high enough to support a storm warning. The
southerly winds will also be responsible for building steep wind
driven waves.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory from 8 AM to 4 PM PST Wednesday for
CAZ109-110-112-113. Wind Advisory from 4 AM to 4 PM PST Wednesday
for CAZ104-106. Wind Advisory from 4 AM to noon PST Wednesday for
CAZ101-102-105.

NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 9 AM PST this morning for PZZ450-475.
Gale Warning from 4 AM to noon PST Wednesday for PZZ450-455-475.
Small Craft Advisory until 10 PM PST this evening for PZZ470.
Gale Warning from 10 PM this evening to noon PST Wednesday for
PZZ470.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Nov 14, 1:36 PM PST, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
136 PM PST Tue Nov 14 2017

CAZ101-102-105-152145-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Interior-
136 PM PST Tue Nov 14 2017

...WIND ADVISORY IN EFFECT FROM 4 AM TO NOON PST WEDNESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Wind Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A Wind Advisory is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ109-112-152145-
Mendocino Coast-Southwestern Mendocino Interior-
136 PM PST Tue Nov 14 2017

...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM PST WEDNESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A Wind Advisory is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ110-113-152145-
Northwestern Mendocino Interior-Southeastern Mendocino Interior-
136 PM PST Tue Nov 14 2017

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE WEDNESDAY
NIGHT...
...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM PST WEDNESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Flood Watch is currently in effect for wildfire burn scar areas
around Redwood and Potter Valleys.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A Flood Watch is currently in effect. A Flood Watch is currently in effect for
wildfire burn scar areas around Redwood and Potter Valleys.

A Wind Advisory is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ103-107-108-111-152145-
Northern Humboldt Coast-Northern Trinity-Southern Trinity-
Northeastern Mendocino Interior-
136 PM PST Tue Nov 14 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Rain and high elevation snow will occur on Wednesday. Scott
Mountain Pass on Hwy 3 will likely see heavy snow and may
be unpassable at times.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ104-106-152145-
Southwestern Humboldt-Southern Humboldt Interior-
136 PM PST Tue Nov 14 2017

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM PST WEDNESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Wind Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A Wind Advisory is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 3:15 AM PSTWind AdvisoryEKADel Norte, Humboldt, Mendocino, Trinity43 hr
Nov 14, 3:31 AM PSTGale WarningEKA39 hr
Nov 14, 9:07 AM PSTSmall Craft AdvisoryEKA24 hr
Nov 14, 11:39 AM PSTFlood WatchEKAMendocino40 hr

Nearby

Small Craft Advisories in California, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.